MathSciNet Relay Station
MathSciNet bibliographic data
MR2923012 40A35 (41A36)
Mursaleen, Mohammad; Karakaya, Vatan; Ertürk, Müzeyyen; Gürsoy, Faik Weighted statistical convergence and its application to Korovkin type approximation theorem. Appl. Math. Comput. 218 (2012), no. 18, 9132–9137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement